Publicaciones Científicas (Scientific Publications)

Export 4 results:
Author [ Title(Desc)] Type Year
Filters: Author is Fernández, J M  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Fernández, J. M., J. L. Masa-Campos, and M. Sierra-Pérez, "Circularly polarized omnidirectional millimeter wave monopole with parasitic strip elements", Microwave and Optical Technology Letters, vol. 49, no. 3, pp. 664-668, Mar., 2007.
Masa-Campos, J. L., J. M. Fernández, M. Sierra-Castañer, and M. Sierra-Pérez, "Coupling Characterization and Compensation Model for Antenna Arrays", Journal of Microwaves, Optoelectronics and Electromagnetic Applications, vol. 4, no. 2, pp. 95-110, Dec., 2005.